MathSciNet Relay Station
MathSciNet bibliographic data
MR1264151 11R21 (11R09 11R27)
Shen, Yuan Yuan; Washington, Lawrence C. A family of real $2^n$-tic fields. Trans. Amer. Math. Soc. 345 (1994), no. 1, 413–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement